Hi...I can relate from having repetative strain injury and myofascial syndrome....my feet cramp like that since I was a kid..killers and hard to hide when it happens.
You should tell the doctor asap anyway....because I think that's a symptom of either the pred or the imuran. I had a friend who cannot take imuran because she ended up with nerve "communication" problems in her back and had a problem with her legs. She is prone to muscle/nerve problems..it seems the imuran exacerbated it? Her feet became numb from Flagyl...
No end of some symptoms with some meds...but reallllllly....call your doctor just in case it's a side effect that needs to have the meds changed incase there's more damage (permanent) that can happen.
If it's not normal for you....it's not normal period.
Do you have neck problems normally?
open jars and things that require a grip...those waffle sort of grippy spongy squares are really helpful..one around the jar, the other around the lid...I use two all the time.
Hope this is just a passing symptom for you.
Keep us posted.
*Heather*Status:mini flare June 23* 6asacol daily+ Salofalk (tapered every 4th night)
~diagnosed January 1989 UC (proctosigmoiditis)
~5ASA: Asacol + Salofalk enemas (increase for flares tapered to maintenance)
~Bentylol (dicyclomine) 20mg as needed
~Probiotic 2 (Natural Factors Protec) + 1 (Primadophilus Reuteri) at bedtime
~Natural Factors Multi Digestive Enzymes with supper
~Ranitidine,Pariet (reflux) Effexor XR 75mg; Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!